Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Having severe nighttime hives. Could this be Urticaria?

User rating for this question
Very Good
Answered by

Practicing since : 2010
Answered : 5793 Questions
I have had severe nighttime hives for ten days do to at Urgent Care prescribedBenadryl and two other neds.I am no better. I do not believe this is a food allergy. Could it be Urticaria? If so, how do I get rid of it?
Posted Tue, 31 Dec 2013 in Skin Hair and Nails
Answered by Dr. Rahul Kumar 16 minutes later
Brief Answer: details below Detailed Answer: Hello Thanks for the query Yes definitely it can be urticaria. if it that severe and not relieved with benadryl, you might require treatment with oral steroids. Can you please upload a photograph of the lesions. This will help me in giving a closer diagnosis. Waiting for your response. Thank you.
Above answer was peer-reviewed by
Follow-up: Having severe nighttime hives. Could this be Urticaria? 1 hour later
I tried to send a photo of my left eye showing the puffiness but couldn't attach it.
Answered by Dr. Rahul Kumar 8 hours later
Brief Answer: Details below Detailed Answer: You have a feature to upload the reports / image by yourself at the right side of the query page, please utilize that so that I can answer your queries better. You can also send the reports/ image to YYYY@YYYY with the subject as 'ATTN: Dr. Rahul Kumar'." If still you are not able to attach please go for oral steroids. Oral prednisolone will give you good relief. Thank you
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor